MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH FLEXI-SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH FLEXI-SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 504575
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "after inserting in the patient, they tried to inflate and the tube failed.It appeared to have a leak.There was a hole in it.Patient had to be extubated and re intubated.".
 
Event or Problem Description
It was reported that "after inserting in the patient, they tried to inflate and the tube failed.It appeared to have a leak.There was a hole in it.Patient had to be extubated and reintubated.".
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of cuff leakage was confirmed upon investigation of the returned sample.The customer returned the actual sample for investigation.Visual inspection of the sample returned confirmed a tear on the cuff with features consistent with a burst type rupture, likely associated with internal pressurization or localized material weakness.No evidence of damage from sharp instruments was observed.A device history record review was performed, and no relevant findings were identified.While the instructions for use (ifu) caution against overinflation and recommend pre-use cuff testing, the specific root cause of the defect could not be determined based on the available evidence.

Brand Name
RUSCH FLEXI-SET CUFFED 7.5MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22518093
Report Number8040412-2025-00178
Device Sequence Number12919877
Product Code BTR
UDI-Device Identifier04026704547623
UDI-Public(01)04026704547623(11)241110(17)291031(10)40E24L1429(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number504575
Device Lot Number40E24L1429
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown